Balls getting smaller even on HCG

Taking HCG 1500 split 3 times weekly, but my sex drive has decreased dramatically and my balls are noticeably smaller. I assume it is E2 so popped one .25 of anastrozole and I do think it helped but on a very small scale. I also have a cough with no other symptoms.
 

Re-Ride

Member
Point us to your history and labs if you've already posted them. Is this hCG monotherapy?

I'm far from an expert but even if you are aromatizing at that low dose shrinking testes isn't a common high E2 symptom. Discontinue the anastrozole until you have estradiol serum ultra sensitive results. Although I personally would not worry, hCG has been reported to cause high intra-testicular E2 which is neither treatable with A.I. nor detectable from a serum test.
 

Nelson Vergel

Founder, ExcelMale.com
Audiogeek

Do you have some blood work to post (Total and free T, sensitive estradiol,etc)?

Also, where are you buying your HCG from? How many IU's in a vial and how do you reconstitute it? What volume do you inject?
 

ERO

Member
I too have used HCG all along (I am 5 years in to TRT, currently with Defy Medical) and I know that my testicle size has never returned to pre-TRT size either. I run toward low E2 and never have any issues with high E2. I also have low SHBG which - with few exceptions - makes for a very challenging TRT experience so perhaps that is what is going in my case. I know your body needs LH so I continue with the HCG as it "back fills" the LH pathways and it is inexpensive, even though in my case I never "feel" anything from it or experience better libido.
 

Gene Devine

Super Moderator
500 iu of HCG is the highest dose for HCG and most men don't this amount per injection to get the desired results.

I bet you would do very well at 250 iu per injection.

Remember, HCG can aromatase especially within the testes and most AI's are not very good at managing it as well.

Only blood work will tell you the truth.
 

Vince

Super Moderator
Taking HCG 1500 split 3 times weekly, but my sex drive has decreased dramatically and my balls are noticeably smaller. I assume it is E2 so popped one .25 of anastrozole and I do think it helped but on a very small scale. I also have a cough with no other symptoms.

How's your libido, with hcg? I love how strong my libido is, also my woman loves it :rolleyes:
 

Gman86

Member
Did anyone work out why HCG monotherapy would cause testicles to shrink?

Is happening to me also

I would assume it’s due to high E2 and/or high prolactin. Many people report that their testicles seem smaller and their scrotum retracts when their E2 gets too high
 

volume

New Member
I would assume it’s due to high E2 and/or high prolactin. Many people report that their testicles seem smaller and their scrotum retracts when their E2 gets too high
Thanks for your reply

Thing is I just had bloods done and everything, including e2 and prolactin was very good. Almost all levels including free and total T, DHT were dead in middle ranges.
I’ve only been taking the hcg, 500 EOD for about 10 days.

first 3 or 4 days and libido was improved but now seems to have dropped back to baseline and last couple of days my nuts are half size they were before began taking the hcg.

is it possible that the hcg dose is too high sending test and e2 too high?
I’ve never heard of this happening with hcg.
is it common?
 

Cataceous

Super Moderator
Most likely this is a result of FSH suppression and atrophy of the Sertoli cells. There are perhaps four times as many Sertoli cells as Leydig cells in the testicles. Thus while hCG stimulates the Leydig cells and keeps them from atrophying, it does not protect the Sertoli cells. It's unclear why this is more of a problem for some men than others.
 

Online statistics

Members online
6
Guests online
8
Total visitors
14

Latest posts

Top